Juvederm lip injection. Can I get rid of these pockets? (Photo)

I did my last lip injection for about 1.5 year ago. Now I have in my upper lip, like 4 'pockets' they have bin there for very long but I thought that they would disappear after time. My lips are still very large since the injection. Could it be fillers left in the pockets and can I get rid of them?! I'm very worried. I have a appointment to a doctor in one week but I'm so worried. Can you please help me?

Doctor Answers 3

"Pockets" after filler in lips

If filler is placed too superficially into the lips, it can create a visible lump or nodule that can persist for a long time.  Hopefully, a hyaluronic acid filler was used since these fillers can be reverse with hyaluronidase.  If not, these may need to be surgically de-roofed and extracted or excised.


New Orleans Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Juvederm Injections in the lips

It appears that you have too much product placed superficially in the lips that can be dissolved with Vitrase.  Best to consult an expert in lip injections.  Best, Dr. Green

Lip pockets

Vertical lip pockets are common in the central lip. These can be filled by a skilled injector. This is not an uncommon problem. Remember to be careful about choosing a qualified physician/practitionar. 

Sergio Alvarez, MD
Miami Beach Plastic Surgeon
4.7 out of 5 stars 216 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.